MAUDE Adverse Event Report: ASPIRE BARIATRICS, INC. ASPIRE VENTING TUBE; GASTROSTOMY TUBE

ASPIRE BARIATRICS, INC. ASPIRE VENTING TUBE; GASTROSTOMY TUBE
Model Number 100-0047
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Gastrointestinal Problem (4491)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It appears from the pictures we received from the physician that the bumper of the venting tube slipped from its position against the gastric wall to against the pylorus.The venting tube otherwise appears to be in tact, but we need to receive confirmation from the physician that this is so.The venting tube is designed so that an external bolster (provided in the venting tube kit) prevents the bumper from migrating.We do not know the status of the external bolster when the patient presented at the clinic, nor do we know if whether the patient "loosened" the external bolster causing the bumper to migrate.We have written and left telephone messages for the physician but have not heard back from her yet with respect to our questions.We will continue to try to contact her.
 
Event or Problem Description
A physician at (b)(6) memorial in (b)(6) reported that a patient who had the aspire venting tube placed to provide palliative treatment for small bowel obstruction presented with gastric outlet obstruction from the venting tube.

Brand Name
ASPIRE VENTING TUBE
Common Device Name
GASTROSTOMY TUBE
Manufacturer (Section D)
ASPIRE BARIATRICS, INC.
319 n pottstown pike
ste 202
exton PA 19341
Manufacturer (Section G)
ASPIRE BARIATRICS, INC.
319 n pottstown pike
ste 202
exton PA 19341
Manufacturer Contact
katherine crothall
319 n pottstown pike
ste 202
exton, PA 19341
6103167778
MDR Report Key15331516
Report Number3008595931-2022-00001
Device Sequence Number6485965
Product Code KNT
UDI-Device Identifier10857808005891
UDI-Public10857808005891
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number100-0047
Device Catalogue Number100-0047
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale